UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
An efficient pricing method for rainbow options based on two-dimensional modified sine-sine series expansions Journal article
International Journal of Computer Mathematics, 2013,Volume: 90,Issue: 5,Page: 1096-1113
Authors:  Qing-Jiang Meng;  Deng Ding
Favorite |  | TC[WOS]:6 TC[Scopus]:7 | Submit date:2019/05/22
Correlation Options  Gbm Model  Modified Sine-sine Expansions  Rainbow Options  Sv Model  Two-dimensional Fourier Expansions